# SDR 02FDEA00158

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-200
- Aircraft serial: 22925
- Engine: Pwa JT8D17A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 384300
- Part serial: 7291
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE QUIT ON TAKEOFF.  REMOVED AND REPLACED ENGINE FUEL PUMP AND CONTROL UNIT PER 73-12-001-2, 73-21-000-4.  CHECK OK.
